# SDR FDEA201308151897

- Difficulty date: August 15, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON SPLICE FITTING CRACKED AT BS 5-123, LONGERON 49L.   R & R WITH NEW FABRICATED SPLICE IAW SRM 51-33-01, REVISION 53, REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
